PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

No. of Copies

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2011
Article Title
Legendre Polynomials Spectral Approximation for the Infinite-Dimensional Hamiltonian Systems
List of Authors
  • Mei Xue
  • Yushun Wang
Article ID
824167
Article Type
Research Article
No. of Pages
13 Pages
Corresponding Author
Zhongquan Lv
Additional Authors

Invoice Details

Invoice Issue Date
11 August 2020
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$